# SDR AWXA9500145

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS2878225
- Condition: Damaged
- Location: Lt Wheel Well
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FLT 510 - PHX-OMA - DURING CRUISE, AIRCRAFT LOST  'A' SYSTEM HYDRAULICS.  AIRCRAFT CONTINUED TO OMA AND LANDED WITHOUT FURTHER PROBLEMS.  CONTRACT MAINTENANCE FOUND O-RINGS SEAL LEAKING AT LT WHEEL WELL HYDRAULIC PRESSURE MODULE.  MAINTENANCE REPLACED O-RING, LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
